# SDR SWAA2022032171987

- Difficulty date: February 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION......CABIN FWD WET AREA FLOOR @ STA 312 LBL 54 - LBL 56 WL 208.1 GRIT BAR FITTING HAS CORROSION. (18-046) / [01] REMOVED CORROSION STA312 GIRT BAR FITTING TIEDOWN REF. B737-7 SRM 51-10-02-0G-0;[02] MATERIAL REMAINING 0.025'; ORIGINAL MATERIAL. 0.080'; MATERIAL LOSS 0.055'; FOUND OUT OF LIMITS REF.B737-7 SRM53-10-51-1A-1; CLIPER B/V 165543 DUE 29JUL22;[03] REMOVED AND REPLACED FWD WET AREA GIRT BAR FITTING TIEDOWN AT STA.312 LBL554-LBL56; WL 208.1 REF. B737-7 SRM 51-40-02-0G-0 & DRW# 141A5220;[04] VERIFIED STEPS 1 TO 3.
